×

zbMATH — the first resource for mathematics

Finite integrity bases for five or fewer symmetric 3 \(\times\) 3 matrices. (English) Zbl 0095.25102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Spencer, A. J. M., No article title, Arch. Rational Mech. Anal., 2, 309-336, (1958) · Zbl 0095.25101
[2] Todd, J. A., No article title, Phil. Trans. Roy. Soc. A, 241, 399, (1949) · Zbl 0031.00404
[3] Todd, J. A., No article title, Proc. Lond. Math. Soc. (2), 52, 271, (1950) · Zbl 0042.01401
[4] Turnbull, M. W., No article title, Proc. Lond. Math. Soc. (2), 9, 81, (1940)
[5] Weyl, H.: The Classical Groups. Princeton 1939.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.